# SDR ASAA0380359

- Difficulty date: April 18, 2003
- Submitted: March 11, 2004
- Operation: Air carrier
- Aircraft: N947AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53020
- System (JASC): 2120 · Air Distribution System
- Part: Plenum
- Part number: 5910090137
- Condition: Worn
- Location: Rt Heat Exchange
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OAK - DURING 15K CHECK, FOUND RIGHT HEAT EXCHANGER PLENUM AREA WORN THROUGH DUE TO RUBBING ON EXIT DUCT.  CUT OUT DAMAGED AREA AND WELDED IN A DOUBLER PER DRS 10.225.  (M)
